On Sequences of Degrees of Constructibility (Solution of Friedman'S Problem 75)

Mathematical Logic Quarterly 24 (19-24):291-296 (1978)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,322

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Ω*1 as an initial segment of the c-degrees.Marcia Groszek - 1994 - Journal of Symbolic Logic 59 (3):956 - 976.
$omega^ast_1$ as an Initial Segment of the $c$-Degrees.Marcia Groszek - 1994 - Journal of Symbolic Logic 59 (3):956-976.
On finite lattices of degrees of constructibility.Zofia Adamowicz - 1977 - Journal of Symbolic Logic 42 (3):349-371.
On finite lattices of degrees of constructibility of reals.Zofia Adamowicz - 1976 - Journal of Symbolic Logic 41 (2):313-322.
Definability and initial segments of c-degrees.Robert S. Lubarsky - 1988 - Journal of Symbolic Logic 53 (4):1070-1081.
Infima of d.r.e. degrees.Jiang Liu, Shenling Wang & Guohua Wu - 2010 - Archive for Mathematical Logic 49 (1):35-49.
Bi-Isolation in the D.C.E. Degrees.Guohua Wu - 2004 - Journal of Symbolic Logic 69 (2):409 - 420.
Cofinally Invariant Sequences and Revision.Edoardo Rivello - 2015 - Studia Logica 103 (3):599-622.
Descending sequences of degrees.John Steel - 1975 - Journal of Symbolic Logic 40 (1):59-61.

Analytics

Added to PP
2016-02-04

Downloads
26 (#592,813)

6 months
7 (#425,192)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Applications of iterated perfect set forcing.Marcia J. Groszek - 1988 - Annals of Pure and Applied Logic 39 (1):19-53.
Lattice initial segments of the hyperdegrees.Richard A. Shore & Bjørn Kjos-Hanssen - 2010 - Journal of Symbolic Logic 75 (1):103-130.

Add more citations

References found in this work

One hundred and two problems in mathematical logic.Harvey Friedman - 1975 - Journal of Symbolic Logic 40 (2):113-129.
Degrees of unsolvability.Joseph Robert Shoenfield - 1972 - New York,: American Elsevier.
Degrees of Unsolvability.Leonard P. Sasso - 1975 - Journal of Symbolic Logic 40 (3):452-453.
Degrees of Unsolvability.Joseph R. Shoenfield - 1975 - Studia Logica 34 (3):284-288.
Review: Petr Vopenka, Petr Hajek, The Theory of Semisets. [REVIEW]Azriel Levy - 1984 - Journal of Symbolic Logic 49 (4):1422-1423.

Add more references